# SDR AUS20040128

- Difficulty date: February 24, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR UPLOCK SWITCH OUT OF ADJUSTMENT.  MICROSWITCH WAS SWITCHING OFF LOADING VALVE BUT NOT THE IN TRANSIT LIGHT. INVESTIGATION FOUND SOME WEAR IN THE SWITCH WHICH AFFECTED ADJUSTMENT.
